# SDR DHL2003604501

- Difficulty date: May 5, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5705518503
- Part serial: NSN
- Condition: Delaminated
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR SURFACE- LT NR 540 LWR ACCESS DOOR OUTER SKIN DELAMINATED FROM XS 475.000 - XS 507.000.  REMOVED AND REPLACED LT LWR ACCESS DOOR NR 540 (STA 475.000 - 507.000) IAW SRM 51-3-0 PG 1.
